MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSCLIP; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSCLIP; STAPLE, FIXATION, BONE
Model Number 7115-1515KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lhrs have been reviewed and no evidence was found to suggest the implants were non-conforming prior to distribution.The lhr's, manufacturing records, and sterilization records have been reviewed and no evidence was found to suggest the devices did not meet specifications prior to distribution.
 
Event or Problem Description
Doctor mentioned that he had a case in which some of the hardware experienced mechanical failure.The discovery date of the hardware is unknown.An email was sent to the surgical representative to find out more information regarding the failure.An x-ray was obtained and will be included in the complaint file.The x-ray depicts what appears to be a broken himax implant along with 2 broken screws.The original date of surgery was on (b)(6) 2018.The hardware was not removed or revised and there are no plans to revise the site.Per the sales rep, doctor is satisfied with the outcome of the case and the status of the union.Rep also mentioned that the patient was non-compliant.

Brand Name
CROSSCLIP
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15606518
Report Number3020584246-2022-00025
Device Sequence Number2277632
Product Code JDR
UDI-Device Identifier00815432023325
UDI-Public00815432023325
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2020
Device Model Number7115-1515KT
Device Lot Number500175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale